# SDR ASOA04771

- Difficulty date: September 28, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Engine: Ge CF343B1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Part number: S9412138
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 38004883
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CREW NOTICED A SUBTLE ODOR OF FUEL/OIL PERMEATING THE COCKPIT AND CABIN.  THE AIRCRAFT LANDED SAFELY.  UPON INSPECTION FUEL WAS FOUND LEAKING FROM THE AUSILIARY POWER UNIT(APU).  MAINTENANCE REMOVED AND REPLACED THE APU FUEL FILTER HOUSTIN O-RING.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
